# SDR ABXA9701104

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923409501
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT MAIN FRAME STATION 737, CRACKED ON FWD AND AFT UPPER FLANGES.  REPLACED FRAME IAW DC9 S/B 53-131.
